Strong solutions of some one-dimensional SDEs with random and unbounded drifts



Menoukeu Pamen, OO and Tangpi, Ludovic
(2019) Strong solutions of some one-dimensional SDEs with random and unbounded drifts. SIAM Journal on Mathematical Analysis, 51 (5). 4105 - 4141.

This is the latest version of this item.

[img] Text
SIMAnew.pdf - Accepted Version

Download (530kB) | Preview
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 23 May 2019 15:42
Last Modified: 22 Jan 2021 12:35
DOI: 10.1137/18m1218662
URI: https://livrepository.liverpool.ac.uk/id/eprint/3042644

Available Versions of this Item